| Model Number |
M00545960 |
| Medical Device Problem Code |
Burst Container or Vessel (1074)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/29/2022
Type of Reportable Event
Malfunction
Event or Problem Description
Note: this report pertains to one of five hurricane rx dilatation balloons used during the same procedure.It was reported to boston scientific corporation that five hurricane rx dilatation balloons were used in the common bile duct (cbd) during an endoscopic retrograde cholangiopancreatography (ercp) procedure performed on (b)(6) 2022.During the procedure, all five balloons burst.The procedure was completed with another hurricane rx dilation balloon.There were no patient complications reported as a result of this event.The patient condition at the conclusion of the procedure was reported to be okay.
Additional Manufacturer Narrative
(b)(4).The complainant indicated that the device was disposed and will not be returned for evaluation; therefore, a device analysis of could not be completed.If any further relevant information is identified, a supplemental medwatch will be filed.